RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Izotov, Andrei Viktorovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:123
Abstract pages:807
Full texts:294
References:71
E-mail:

http://www.mathnet.ru/eng/person53618
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Boris A. Belyaev, Andrey V. Izotov, Platon N. Solovev, “Numerical simulation of magnetic microstructure in nanocrystalline thin films with the random anisotropy”, J. Sib. Fed. Univ. Math. Phys., 10:1 (2017),  132–135  mathnet  isi
2016
2. B. A. Belyaev, A. V. Izotov, “FMR study of the anisotropic properties of an epitaxial Fe$_3$Si film on a Si(111) vicinal surface”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:1 (2016),  44–49  mathnet  elib; JETP Letters, 103:1 (2016), 41–45  isi  scopus
3. Platon N. Solovev, Andrey V. Izotov, Boris A. Belyaev, “Micromagnetic simulation of magnetization reversal processes in thin obliquely deposited films”, J. Sib. Fed. Univ. Math. Phys., 9:4 (2016),  524–527  mathnet  isi
2012
4. A. V. Izotov, B. A. Belyaev, M. M. Valikhanov, S. V. Polenga, A. V. Stefanyuk, “An algorithm for calculating the equilibrium state of a ferromagnetic by the Lagrange multiplier method”, Vychisl. Metody Programm., 13:4 (2012),  551–558  mathnet
2010
5. Andrey V. Izotov, Boris A. Belyaev, Andrey A. Leksikov, “A New Approach to Determination of Equilibrium Magnetization in Magnetic Nanostructures”, J. Sib. Fed. Univ. Math. Phys., 3:1 (2010),  64–69  mathnet
2002
6. B. A. Belyaev, A. V. Izotov, “Ferromagnetic resonance features in anisotropic magnetic films with a metastable state of magnetic moment”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:3 (2002),  209–213  mathnet; JETP Letters, 76:3 (2002), 175–179  scopus
2001
7. B. A. Belyaev, A. V. Izotov, S. Ya. Kiparisov, “Singularity in high-frequency susceptibility of thin magnetic films with uniaxial anisotropy”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:4 (2001),  248–252  mathnet; JETP Letters, 74:4 (2001), 226–230  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019